# SDR UPS04M42918

- Difficulty date: May 29, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORT STAB NR 15 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING AND S/W SURFACE POSN AT RT.  REPAIR AT NR 15 RT BARREL NUT HOLE, MACHINE DOWN 0.050 INCH DEEP.  BLENDED OUT TO 0.100 INCH DEEP FOUND OUT LIMIT.  FAB AND REPAIR SLEEVE BUSHING IAW EO MD11-5510-19409-G.  PR1422 B2 SEALANT APPLIED IAW EN:1181-04.  REPAIR SLEEVE BUSHING INSTALLED IAW EO MD11-5510-19409-G AND EN:1181-04 AT BARREL NUT HOLE NR 15 RT WITHIN LIMIT, SATIS.
